Chronic infections, including yeast infections, are common in patients who have Chronic Fatigue Immune Dysfunction Syndrome.
As far as your low sex drive, have you had any labwork done ? I think you should ask your OB/GYN to do hormone testing. Also... do you have painful intercourse because of vaginal dryness ?
Hi! Thanks for your quick response.
I had labs done by a few different doctors in the past. It seemed to indicate i was on the lower side on testosterone and estrogen but still within "normal ranges." I tried some creams and they did not seem to help...quite the opposite i was more aggressive and moody. I am quite young, 22, so i don't have menopause but intercourse has always been painful. So, i'm not sure if i don't lubricate because i have a problem or it hurts therefore i don't lubricate. Lubricant works a bit but then after it seems to get even more irritation,
I am just so frustrated of this tenderness and burning both inside and out. Just tonight i was laying on my bed and when i pushed my pelvis towards the bed my whole vagina (inside) felt like it was burning...like the same feeling you get when you get soap in your eye!
It sounds like you could have a low grade yeast infection or even an allergy. If you have a yeast infection, you may want to consider looking into a candida diet (link below). This diet has been helpful in people who have chronic health conditions anyway, so I highly recommend it:
Also, I know of a natural formula that targets yeast. If you are interested, let me know and I will send you the link via PM (private message).
You probably have Candidasis. Overgrowth and mutation of normal canadida in the intestines which can be caused by birth control pills, antibiotics etc. You will need Nystatin to kill off the bad candida and also replace the acidophillus that has been killed off as our body does not replace it. You can be tested for this, most people either have chronic diarrhea or constipation with this. If you don't treat the Candidiasis you won't get rid of the yeast infections, and if you keep take antibiotics to treat the yeast infections it only makes the Candidiasis worse. Look up the symptoms for this and get your doctor to test for it. If you have no luck with your doctor, find one who will or go to a Natural Health store and they will have what you need, except for the Nystatin. I had to deal with this years ago and the longer you wait the longer it takes to get rid of it, and you don't want to end up with diverticulitis.
Yes is can be connected to CFS, don't wait deal with this asap. Gastro Intestinal disorders or common with CFS and FMS
This is a link to the US National Library of Medicine for a description
Thanks for you advice. I have had chronic yeast infections but every time i have had cultures they come back negative....but it appears on my tongue. If it doesn't com up on the cultures could it still be causing the rash/burning?
I have tried nystatin, ketocanazole, diflucan, and take acidophillus regularly.
I have not tried TOO much of the natural stuff so if anyone has ideas for it or what else this could be please let me know!! Thank you!!!!!
If they have tried dealing with the nystatin, etc. have you seen a Gastrointestinal Specialist to investigate this further? If not it's sure worth a try, or maybe an ear/nose/throat specialist.
So glad to hear you are keeping up the acidophillus, so many people fail to do with the nystatin treatment.
A friend of mine still has to watch for Candidiasis because she is a Type II diabetic, and from what the doctor said, it is not uncommon to have ongoing problems with it. she dealth with it about 5 years ago and has just started treatment again.
I'm assuming that when it appears on your tongue you get them to test for any possibilities other than yeast as well?